Go to content
UR Home

Signaturen, reelle Stellen und reduzierte quadratische Formen

Knebusch, Manfred (1980) Signaturen, reelle Stellen und reduzierte quadratische Formen. Jahresbericht der Deutschen Mathematiker-Vereinigung 82 (3), pp. 109-127.

[img]
Preview
PDF
Download (2MB)
Date of publication of this fulltext: 11 Feb 2010 05:52

Export bibliographical data



Item type:Article
Date:1980
Institutions:Mathematics > Professoren und akademische Räte im Ruhestand > Prof. Dr. Manfred Knebusch
Dewey Decimal Classification:500 Science > 510 Mathematics
Status:Published
Refereed:Yes, this version has been refereed
Created at the University of Regensburg:Unknown
Item ID:12786
Owner only: item control page

Downloads

Downloads per month over past year

  1. Homepage UR

University Library

Publication Server

Contact:

Publishing: oa@ur.de

Dissertations: dissertationen@ur.de

Research data: daten@ur.de

Contact persons